# SDR 2000ZZZX466

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 802-859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C-CHECK INSPECTION, FOUND THE FOLLOWING:  FLOORBEAM CORRROSION DAMAGE AT STA FS 820 - FS 859, LEFT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EO 9810161.  (X)
